A priori estimates for the approximation of a parabolic boundary control problem

Ariela Briani and Maurizio Falcone
1998
Publication type:
Chapter
Pages :
49-65
Journal:
Control and Estimation of Distributed Parameter Systems,, vol. 126, pp. 49-65
Publisher:
Birkhauser Verlag
BibTeX:
@inbook{Bri-Fal-1998,
    author={Ariela Briani and Maurizio Falcone },
    title={A priori estimates for the approximation of a parabolic 
           boundary control problem },
    publisher={Birkhauser Verlag },
    year={1998 },
    volume={126 },
    series={International Series of Numerical Mathematics },
    pages={49--65},
}